skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: T-branes and G 2 backgrounds

Authors:
ORCiD logo; ; ; ; ; ORCiD logo
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1594212
Grant/Contract Number:  
de-sc0013528y
Resource Type:
Published Article
Journal Name:
Physical Review D
Additional Journal Information:
Journal Name: Physical Review D Journal Volume: 101 Journal Issue: 2; Journal ID: ISSN 2470-0010
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Barbosa, Rodrigo, Cvetič, Mirjam, Heckman, Jonathan J., Lawrie, Craig, Torres, Ethan, and Zoccarato, Gianluca. T-branes and G 2 backgrounds. United States: N. p., 2020. Web. doi:10.1103/PhysRevD.101.026015.
Barbosa, Rodrigo, Cvetič, Mirjam, Heckman, Jonathan J., Lawrie, Craig, Torres, Ethan, & Zoccarato, Gianluca. T-branes and G 2 backgrounds. United States. doi:10.1103/PhysRevD.101.026015.
Barbosa, Rodrigo, Cvetič, Mirjam, Heckman, Jonathan J., Lawrie, Craig, Torres, Ethan, and Zoccarato, Gianluca. Fri . "T-branes and G 2 backgrounds". United States. doi:10.1103/PhysRevD.101.026015.
@article{osti_1594212,
title = {T-branes and G 2 backgrounds},
author = {Barbosa, Rodrigo and Cvetič, Mirjam and Heckman, Jonathan J. and Lawrie, Craig and Torres, Ethan and Zoccarato, Gianluca},
abstractNote = {},
doi = {10.1103/PhysRevD.101.026015},
journal = {Physical Review D},
number = 2,
volume = 101,
place = {United States},
year = {2020},
month = {1}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1103/PhysRevD.101.026015

Save / Share:

Works referenced in this record:

On the existence of hermitian-yang-mills connections in stable vector bundles
journal, January 1986

  • Uhlenbeck, K.; Yau, S. T.
  • Communications on Pure and Applied Mathematics, Vol. 39, Issue S1
  • DOI: 10.1002/cpa.3160390714

De Sitter from T-branes
journal, March 2016

  • Cicoli, Michele; Quevedo, Fernando; Valandro, Roberto
  • Journal of High Energy Physics, Vol. 2016, Issue 3
  • DOI: 10.1007/JHEP03(2016)141

Compact, singular G2-holonomy manifolds and M/heterotic/F-theory duality
journal, April 2018

  • Braun, Andreas P.; Schäfer-Nameki, Sakura
  • Journal of High Energy Physics, Vol. 2018, Issue 4
  • DOI: 10.1007/JHEP04(2018)126

Deformations of calibrated submanifolds
journal, January 1998


T-branes and geometry
journal, May 2014

  • Anderson, Lara B.; Heckman, Jonathan J.; Katz, Sheldon
  • Journal of High Energy Physics, Vol. 2014, Issue 5
  • DOI: 10.1007/JHEP05(2014)080

Infinitely many M2-instanton corrections to M-theory on G2-manifolds
journal, September 2018

  • Braun, Andreas P.; Del Zotto, Michele; Halverson, James
  • Journal of High Energy Physics, Vol. 2018, Issue 9
  • DOI: 10.1007/JHEP09(2018)077

Higgs bundles for M-theory on G2-manifolds
journal, March 2019

  • Braun, Andreas P.; Cizel, Sebastjan; Hübner, Max
  • Journal of High Energy Physics, Vol. 2019, Issue 3
  • DOI: 10.1007/JHEP03(2019)199

Tops as building blocks for G 2 manifolds
journal, October 2017


Cohomogeneity one manifolds of Spin(7) and G 2 holonomy
journal, May 2002


Dark energy and string theory
journal, November 2019


6D RG flows and nilpotent hierarchies
journal, July 2016

  • Heckman, Jonathan J.; Rudelius, Tom; Tomasiello, Alessandro
  • Journal of High Energy Physics, Vol. 2016, Issue 7
  • DOI: 10.1007/JHEP07(2016)082

T-branes, monopoles and S-duality
journal, October 2017

  • Collinucci, Andrés; Giacomelli, Simone; Valandro, Roberto
  • Journal of High Energy Physics, Vol. 2017, Issue 10
  • DOI: 10.1007/JHEP10(2017)113

D-branes and topological field theories
journal, March 1996


T-branes and α ′ -corrections
journal, November 2016

  • Marchesano, Fernando; Schwieger, Sebastian
  • Journal of High Energy Physics, Vol. 2016, Issue 11
  • DOI: 10.1007/JHEP11(2016)123

Pixelated Dark Energy
journal, August 2019

  • Heckman, Jonathan J.; Lawrie, Craig; Lin, Ling
  • Fortschritte der Physik, Vol. 67, Issue 11
  • DOI: 10.1002/prop.201900071

The Self-Duality Equations on a Riemann Surface
journal, July 1987


New complete noncompact Spin(7) manifolds
journal, January 2002


Gauge theory at large N and new G2 holonomy metrics
journal, September 2001


Codimension-3 singularities and Yukawa couplings in F-theory
journal, December 2009


F-theory on Spin(7) manifolds: weak-coupling limit
journal, February 2014

  • Bonetti, Federico; Grimm, Thomas W.; Palti, Eran
  • Journal of High Energy Physics, Vol. 2014, Issue 2
  • DOI: 10.1007/JHEP02(2014)076

Geometric transitions and integrable systems
journal, September 2006


Nilpotent networks and 4D RG flows
journal, May 2019

  • Apruzzi, Fabio; Hassler, Falk; Heckman, Jonathan J.
  • Journal of High Energy Physics, Vol. 2019, Issue 5
  • DOI: 10.1007/JHEP05(2019)074

Effective Action from M-Theory on Twisted Connected Sum G 2-Manifolds
journal, November 2017

  • Guio, Thaisa C. da C.; Jockers, Hans; Klemm, Albrecht
  • Communications in Mathematical Physics, Vol. 359, Issue 2
  • DOI: 10.1007/s00220-017-3045-0

Mirror symmetry for G 2-manifolds: twisted connected sums and dual tops
journal, May 2017

  • Braun, Andreas P.; Del Zotto, Michele
  • Journal of High Energy Physics, Vol. 2017, Issue 5
  • DOI: 10.1007/JHEP05(2017)080

Higgs bundles and local systems
journal, December 1992

  • Simpson, Carlos T.
  • Publications mathématiques de l'IHÉS, Vol. 75, Issue 1
  • DOI: 10.1007/BF02699491

Global F-theory GUTs
journal, April 2010


Vacuum configurations for superstrings
journal, January 1985


M theory, Joyce orbifolds and super Yang–Mills
journal, January 1999


T-branes through 3d mirror symmetry
journal, July 2016

  • Collinucci, Andrés; Giacomelli, Simone; Savelli, Raffaele
  • Journal of High Energy Physics, Vol. 2016, Issue 7
  • DOI: 10.1007/JHEP07(2016)093

General metrics of G2 holonomy and contraction limits
journal, September 2002


Hitchin’s equations and M -theory phenomenology
journal, July 2011


Supersymmetric M3-branes and G2 manifolds
journal, January 2002


New cohomogeneity one metrics with Spin(7) holonomy
journal, March 2004


Evidence for F-theory
journal, June 1996


Fission, fusion, and 6D RG flows
journal, February 2019

  • Heckman, Jonathan J.; Rudelius, Tom; Tomasiello, Alessandro
  • Journal of High Energy Physics, Vol. 2019, Issue 2
  • DOI: 10.1007/JHEP02(2019)167

Spectra of D-branes with Higgs vevs
journal, January 2004

  • Donagi, Ron; Katz, Sheldon; Sharpe, Eric
  • Advances in Theoretical and Mathematical Physics, Vol. 8, Issue 5
  • DOI: 10.4310/ATMP.2004.v8.n5.a3

Flat $G$-bundles with canonical metrics
journal, January 1988


Counting associatives in compact G2 orbifolds
journal, March 2019

  • Acharya, Bobby Samir; Braun, Andreas P.; Svanes, Eirik Eik
  • Journal of High Energy Physics, Vol. 2019, Issue 3
  • DOI: 10.1007/JHEP03(2019)138

Spectral asymmetry and Riemannian Geometry. I
journal, January 1975

  • Atiyah, M. F.; Patodi, V. K.; Singer, I. M.
  • Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 77, Issue 1
  • DOI: 10.1017/S0305004100049410

F‐theory and Dark Energy
journal, July 2019

  • Heckman, Jonathan J.; Lawrie, Craig; Lin, Ling
  • Fortschritte der Physik, Vol. 67, Issue 10
  • DOI: 10.1002/prop.201900057

T-branes and monodromy
journal, July 2011

  • Cecotti, Sergio; Córdova, Clay; Heckman, Jonathan J.
  • Journal of High Energy Physics, Vol. 2011, Issue 7
  • DOI: 10.1007/JHEP07(2011)030

Compact G2 holonomy spaces from SU(3) structures
journal, March 2019

  • Andriolo, S.; Shiu, G.; Triendl, H.
  • Journal of High Energy Physics, Vol. 2019, Issue 3
  • DOI: 10.1007/JHEP03(2019)059

Knot invariants from four-dimensional gauge theory
journal, January 2012


T-branes at the limits of geometry
journal, October 2017

  • Anderson, Lara B.; Heckman, Jonathan J.; Katz, Sheldon
  • Journal of High Energy Physics, Vol. 2017, Issue 10
  • DOI: 10.1007/JHEP10(2017)058

Three-Family Supersymmetric Standardlike Models from Intersecting Brane Worlds
journal, October 2001


Twisted Harmonic Maps and the Self-Duality Equations
journal, July 1987


The landscape of M-theory compactifications on seven-manifolds with G2 holonomy
journal, April 2015

  • Halverson, James; Morrison, David R.
  • Journal of High Energy Physics, Vol. 2015, Issue 4
  • DOI: 10.1007/JHEP04(2015)047

Gluing branes — I
journal, May 2013


The heterotic string, the tangent bundle and derived categories
journal, January 1998

  • Aspinwall, Paul S.; Donagi, Ron Y.
  • Advances in Theoretical and Mathematical Physics, Vol. 2, Issue 5
  • DOI: 10.4310/ATMP.1998.v2.n5.a4

T-branes as branes within branes
journal, September 2015

  • Collinucci, Andrés; Savelli, Raffaele
  • Journal of High Energy Physics, Vol. 2015, Issue 9
  • DOI: 10.1007/JHEP09(2015)161

SUSY enhancement from T-branes
journal, December 2018

  • Carta, Federico; Giacomelli, Simone; Savelli, Raffaele
  • Journal of High Energy Physics, Vol. 2018, Issue 12
  • DOI: 10.1007/JHEP12(2018)127

M-theory on Spin(7) manifolds
journal, March 2002


Compact T-branes
journal, September 2017

  • Marchesano, Fernando; Savelli, Raffaele; Schwieger, Sebastian
  • Journal of High Energy Physics, Vol. 2017, Issue 9
  • DOI: 10.1007/JHEP09(2017)132

Higgs Bundles and UV Completion in F-Theory
journal, January 2014


Symplectic Conifold Transitions
journal, October 2002

  • Smith, I.; Thomas, R. P.; Yau, S. -T.
  • Journal of Differential Geometry, Vol. 62, Issue 2
  • DOI: 10.4310/jdg/1090950192

Towards generalized mirror symmetry for twisted connected sum G2 manifolds
journal, March 2018

  • Braun, Andreas P.; Del Zotto, Michele
  • Journal of High Energy Physics, Vol. 2018, Issue 3
  • DOI: 10.1007/JHEP03(2018)082

Anti Self-Dual Yang-Mills Connections Over Complex Algebraic Surfaces and Stable Vector Bundles
journal, January 1985

  • Donaldson, S. K.
  • Proceedings of the London Mathematical Society, Vol. s3-50, Issue 1
  • DOI: 10.1112/plms/s3-50.1.1

A G2 unification of the deformed and resolved conifolds
journal, May 2002


Towards exotic matter and discrete non-abelian symmetries in F-theory
journal, November 2018

  • Cvetič, Mirjam; Heckman, Jonathan J.; Lin, Ling
  • Journal of High Energy Physics, Vol. 2018, Issue 11
  • DOI: 10.1007/JHEP11(2018)001

Non-supersymmetric F-theory compactifications on Spin(7) manifolds
journal, January 2014

  • Bonetti, Federico; Grimm, Thomas W.; Pugh, Tom G.
  • Journal of High Energy Physics, Vol. 2014, Issue 1
  • DOI: 10.1007/JHEP01(2014)112

Asymptotically cylindrical Calabi–Yau 3–folds from weak Fano 3–folds
journal, January 2013

  • Corti, Alessio; Haskins, Mark; Nordström, Johannes
  • Geometry & Topology, Vol. 17, Issue 4
  • DOI: 10.2140/gt.2013.17.1955

$\mathrm{G}_{2}$ -manifolds and associative submanifolds via semi-Fano $3$ -folds
journal, July 2015

  • Corti, Alessio; Haskins, Mark; Nordström, Johannes
  • Duke Mathematical Journal, Vol. 164, Issue 10
  • DOI: 10.1215/00127094-3120743

T-branes and defects
journal, April 2019

  • Marchesano, Fernando; Savelli, Raffaele; Schwieger, Sebastian
  • Journal of High Energy Physics, Vol. 2019, Issue 4
  • DOI: 10.1007/JHEP04(2019)110

There and back again: a T-brane’s tale
journal, November 2016

  • Bena, Iosif; Blåbäck, Johan; Minasian, Ruben
  • Journal of High Energy Physics, Vol. 2016, Issue 11
  • DOI: 10.1007/JHEP11(2016)179

Supersymmetric Yang-Mills theory and integrable systems
journal, February 1996


Superconformal algebras for twisted connected sums and G2 mirror symmetry
journal, December 2018


Monodromies, fluxes, and compact three-generation F-theory GUTs
journal, August 2009

  • Marsano, Joseph; Saulina, Natalia; Schäfer-Nameki, Sakura
  • Journal of High Energy Physics, Vol. 2009, Issue 08
  • DOI: 10.1088/1126-6708/2009/08/046

Chiral four-dimensional N=1 supersymmetric type IIA orientifolds from intersecting D6-branes
journal, November 2001


Global orientifolded quivers with inflation
journal, November 2017

  • Cicoli, Michele; García-Etxebarria, Iñaki; Mayrhofer, Christoph
  • Journal of High Energy Physics, Vol. 2017, Issue 11
  • DOI: 10.1007/JHEP11(2017)134

Flux compactifications in string theory: A comprehensive review
journal, January 2006